MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, INC. ENSEAL TRIO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, INC. ENSEAL TRIO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ETRIO335H
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Enseal trio device failed to open jaws to seal tissue.Fda safety report id# (b)(4).

Brand Name
ENSEAL TRIO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, INC.
cincinnati OH 45242 2839
MDR Report Key14117753
Report NumberMW5109014
Device Sequence Number6245773
Product Code GEI
UDI-Device Identifier10705036000297
UDI-Public(01)10705036000297
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberETRIO335H
Device Catalogue NumberETRIO335H
Device Lot NumberX94FOJ
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown